Post by thetruthseeker on May 13, 2016 21:03:18 GMT -5
When I was around 5-10 years old, I had asthma, which disappeared. I also had ear infections, which stopped. My theory is that it had something to do with pepsin irritating the lungs when I was younger, until the stomach eventually stopped producing an adequate amount of stomach acid. So now that I began taking betaine hcl with pepsin, the same symptoms are coming back. Well, mostly trouble breathing and wheezing, and some post nasal drip. I never get a warm stomach feeling when taking betaine HCL with pepsin. I this this may be a vagus nerve issue, as I've just discovered this website and it is very interesting.
Post by Article Cryer on May 29, 2016 11:30:47 GMT -5
Hard to say since I'm not a doctor but your lungs and stomach are connected to the vagus nerve that controls everything automatic in your body which includes breathing and stomach acid output. Your body may be producing the proper amount of chemicals that produces the desired results but the chemical reactions may not be taking place due to faulty vagus nerve signal output. Could also be the opposite with proper vagus nerve output but not good chemical reactions. Since you were given some medication and it produced negative results it could be a vagus nerve block or vagus nerve over stimulation.
It's hard to find a doctor that treats the vagus nerve. Plenty of doctors to treat symptoms but no doctors to treat the nerve itself. There's nothing the doctors can do about a bad vagus nerve anyway. Best way I found out is vitamin therapy. Find out if your body is lacking vitamins used by the vagus nerve and start replenishing that or those vitamins. Vagus nerve problems get complex since the vagus nerve can be blocked or over stimulated.